# SDR AALA20100409TUL04

- Difficulty date: April 9, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 44,894 hours, 15,280 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT COVE SKIN CRACK BETWEEN 2 EACH BLIND FASTENERS FORWARD OF THE INBOARD SLAT TRACK.  STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER PER AARD 57-43-00-4.
